Associate Clinical Professor, St. John's University College of Pharmacy and Health Sciences
314 Answers 7,180 Helpful Votes 25 Followers
There are no significant drug interactions reported between Lexapro and Tylenol PM.
But keep in mind that Lexapro can cause drowsiness as a side effect. If you combine it with another medication that can cause drowsiness, like Tylenol PM, you may become extra drowsy. So you may experience a kind of hangover effect the next morning if you also take a Tylenol PM.
If you have had difficulty sleeping for longer than two weeks, you should talk to your health care professional.
Important: The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, blogs, or WebMD Answers are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment. Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.